It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MJW on September 11, 2000 at 18:22:39:

I have used adderall in combo with wellbutrin. Even though I like the adderall it does cause impotence. The wellbutrin by itself does not cause this but I need to up the dose, and I just don't like how I feel on wellbutrin. I am irritable and angry, and feel just plain lousy. Does ritilin cause impotence as a side effect. What is the maximum dose of ritilin? I tried it before for a very short time and it lasted me about 45 minutes to an hour before I crashed. What about the new form concerta? Any feedback would be greatly appreciated. HELP!

Follow Ups

All times are GMT -7. The time now is 01:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!